Open Access
Translator Disclaimer
October, 1979 Algorithms for Linear Interpolator and Interpolation Error for Minimal Stationary Stochastic Processes
H. Salehi
Ann. Probab. 7(5): 840-846 (October, 1979). DOI: 10.1214/aop/1176994942

Abstract

Algorithms for linear interpolator and interpolation error for a minimal univariate weakly stationary stochastic process with discrete multiparameter are derived. The Fourier coefficients of the inverse of the spectral density play an important role in the determination of these algorithms.

Citation

Download Citation

H. Salehi. "Algorithms for Linear Interpolator and Interpolation Error for Minimal Stationary Stochastic Processes." Ann. Probab. 7 (5) 840 - 846, October, 1979. https://doi.org/10.1214/aop/1176994942

Information

Published: October, 1979
First available in Project Euclid: 19 April 2007

zbMATH: 0419.60032
MathSciNet: MR542133
Digital Object Identifier: 10.1214/aop/1176994942

Subjects:
Primary: 60G10
Secondary: 47B99

Keywords: algorithm , Fourier coefficients , Hilbert space , linear interpolation , minimality , multiparameter stationary processes

Rights: Copyright © 1979 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.7 • No. 5 • October, 1979
Back to Top